# SDR CA110106002

- Difficulty date: December 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,922 hours
- Engine: Ge CF343A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRIC ODOR WAS NOTED.  MAINTENANCE GAINED ACCESS TO WIRING ABOVE PSU PANELS AND DISCOVERED BURNED WIRING/CONNECTORS.
